Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The reducibility of Thom complexes and surgery on maps of degree $d$


Author: Max K. Agoston
Journal: Bull. Amer. Math. Soc. 77 (1971), 106-110
MSC (1970): Primary 55G35, 57D65; Secondary 57D40
MathSciNet review: 0307255
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G35, 57D65, 57D40

Retrieve articles in all journals with MSC (1970): 55G35, 57D65, 57D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12622-8
PII: S 0002-9904(1971)12622-8